# SDR AALA20061018

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NR 1 CLOSET DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LEFT NR 1 CLOSED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
